MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, +5LAT, 32MM G1-48/50MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, +5LAT, 32MM G1-48/50MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number NV GXL LNR, +5LAT, 32MM G1-48/50MM CUPS
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 60 yo female patient, initial implant of the left knee on (b)(6) 2016, was revised due to early gxl poly wear on (b)(6) 2022, approximately 5 years 9 months post the initial implant date.They were revised to novation xle poly.Patient was last known to be in stable condition following the event.The devices are available for return.
 
Additional Manufacturer Narrative
Concomitants: 4339937 188-00-05 - wedge plasma s/o sz 5, 4492908 142-32-00 - cocr fem head 32mm +0 offset 12/14, 4552056 180-01-50 - nv crown cup clstr hole 50mm group 1.(b)(4).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H3: based on the available information, the patient involved meets the following risk criteria for early prosthesis wear as specified; implanted with a lateralized liner, combination of largest available femoral head and/or thinnest available acetabular liner was used, and implanted with a component having a shelf age of greater than 2 years.The most likely cause for the revision reported due to prosthesis wear is a combination of the risk factors specified.
 
Event or Problem Description
It was reported that a femalepatient, initial implant of the left knee and then was revised due to early gxl poly wear, approximately 5 years 9 months post the initial implant date.They were revised to novation xle poly.Patient was last known to be in stable condition following the event.The devices are available for return.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were added/corrected: b1, b2, b5, d1, g1, h6: clinical code, component code, investigation findings, investigation conclusions.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV GXL LNR, +5LAT, 32MM G1-48/50MM CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key15546265
Report Number1038671-2022-01249
Device Sequence Number5635577
Product Code JDI
UDI-Device Identifier10885862024275
UDI-Public10885862024275
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/20/2017
Device Model NumberNV GXL LNR, +5LAT, 32MM G1-48/50MM CUPS
Device Catalogue Number136-32-51
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2022
Supplement Date Received by Manufacturer07/28/2023
02/18/2026
Initial Report FDA Received Date10/05/2022
Supplement Report FDA Received Date08/08/2023
02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/22/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1729-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age60 YR
Patient SexFemale